Main Subjects = Graph theory
New bounds on the energy of a graph

Volume 7, Issue 1, June 2022, Pages 81-90

10.22049/cco.2021.26999.1179

Hajar Shooshtary; Jonnathan Rodriguez


A counterexample to a conjecture of Jafari Rad and Volkmann

Volume 7, Issue 1, June 2022, Pages 91-92

10.22049/cco.2021.27226.1214

Mostafa Blidia; Mustapha Chellali


Algorithmic Aspects of Quasi-Total Roman Domination in Graphs

Volume 7, Issue 1, June 2022, Pages 93-104

10.22049/cco.2021.27126.1200

Venkata Subba Reddy P; Mangal Vikas


On the 2-independence subdivision number of graphs

Volume 7, Issue 1, June 2022, Pages 105-112

10.22049/cco.2021.27060.1186

Nacéra Meddah; Mostafa Blidia; Mustapha Chellali


A note on δ^(k)-colouring of the Cartesian product of some graphs

Volume 7, Issue 1, June 2022, Pages 113-120

10.22049/cco.2021.27114.1211

Sudev Naduvath; Merlin Thomas Ellumkalayil


Signed total Italian k-domination in graphs

Volume 6, Issue 2, December 2021, Pages 171-183

10.22049/cco.2020.26919.1164

Lutz Volkmann


Distinct edge geodetic decomposition in graphs

Volume 6, Issue 2, December 2021, Pages 185-196

10.22049/cco.2020.26638.1126

J. JOHN; D. Stalin


A characterization relating domination, semitotal domination and total Roman domination in trees

Volume 6, Issue 2, December 2021, Pages 197-209

10.22049/cco.2020.26892.1157

Abel Cabrera Martinez; Alondra Martinez Arias; Maikel Menendez Castillo


Total domination in cubic Knödel graphs

Volume 6, Issue 2, December 2021, Pages 221-230

10.22049/cco.2020.26793.1143

Nader Jafari Rad; Doost Ali Mojdeh; Reza Musawi; E. Nazari


On the variable sum exdeg index and cut edges of graphs

Volume 6, Issue 2, December 2021, Pages 249-257

10.22049/cco.2021.26865.1152

Ansa Kanwal; Adnan Aslam; Zahid Raza; Naveed Iqbal; Bawfeh Kometa


Outer independent Roman domination number of trees

Volume 6, Issue 2, December 2021, Pages 273-286

10.22049/cco.2021.27072.1191

Nasrin Dehgardi; M Chellali


Strength of strongest dominating sets in fuzzy graphs

Volume 6, Issue 2, December 2021, Pages 287-297

10.22049/cco.2021.26988.1174

Marzieh Farhadi Jalalvand; Nader Jafari Rad; Maryam Ghorani


Line completion number of grid graph Pn × Pm

Volume 6, Issue 2, December 2021, Pages 299-313

10.22049/cco.2021.26884.1156

Joseph Varghese Kureethara; Merin Sebastian


A note on the first Zagreb index and coindex of graphs

Volume 6, Issue 1, June 2021, Pages 41-51

10.22049/cco.2020.26809.1144

Igor Milovanović; Marjan Matejić; Emina Milovanović; Rana Khoeilar


The upper domatic number of powers of graphs

Volume 6, Issue 1, June 2021, Pages 53-65

10.22049/cco.2020.26913.1163

Libin Chacko Samuel; Mayamma Joseph


Independent domination in directed graphs

Volume 6, Issue 1, June 2021, Pages 67-80

10.22049/cco.2020.26845.1149

Michael Cary; Jonathan Cary; Savari Prabhu


A survey of the studies on Gallai and anti-Gallai graphs

Volume 6, Issue 1, June 2021, Pages 93-112

10.22049/cco.2020.26877.1155

Agnes Poovathingal; Joseph Varghese Kureethara; Dinesan Deepthy


Bounds on the outer-independent double Italian domination number

Volume 6, Issue 1, June 2021, Pages 123-136

10.22049/cco.2020.26928.1166

Farzaneh Azvin; Nader Jafari Rad; Lutz Volkmann


Relationships between Randic index and other topological indices

Volume 6, Issue 1, June 2021, Pages 137-154

10.22049/cco.2020.26751.1138

Z. Du; A. Jahanbai; S. M. Sheikholeslami